# SDR MWEA99706

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99530104
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND TRAILING EDGE PANEL, AND RIB CAP DAMAGED ON OUTBOARD FLAP.  MTC REMOVED AND REINSTALLED RIB.
